Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. On an effective equation of the reduced Hartree-Fock theory

On an effective equation of the reduced Hartree-Fock theory

Thumbnail Image
Download
Name

10.1515_ans-2022-0070.pdf

Description
Published version
Size

3.62 MB

Format

Adobe PDF

Checksum (MD5)

395ec734a254ed53e5f4a05e8fe72a01

Author(s)
Chenn, Ilias
•
Mayboroda, Svitlana
•
Wang, Wei
•
Zhang, Shiwen
Date Issued
June 27, 2023
Journal
Advanced Nonlinear Studies
Publisher
Walter de Gruyter GmbH
Citation
Chenn, Ilias, Mayboroda, Svitlana, Wang, Wei and Zhang, Shiwen. "On an effective equation of the reduced Hartree-Fock theory" Advanced Nonlinear Studies, vol. 23, no. 1, 2023, pp. 20220070.
Version
Final published version
Abstract
We show that there is a one-to-one correspondence between solutions to the Poisson-landscape equations and the reduced Hartree-Fock equations in the semi-classical limit at low temperature. Moreover, we prove that the difference between the two corresponding solutions is small by providing explicit estimates.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution
https://creativecommons.org/licenses/by/4.0/
Persistent DSpace Link
https://dspace.mit.edu/handle/1721.1/176164
DOI of Published Version
https://doi.org/10.1515/ans-2022-0070
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.